MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. GAIA THIRD; GUIDE WIRE

ASAHI INTECC CO., LTD. GAIA THIRD; GUIDE WIRE
Model Number AHW14R011P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient is stable and no known effects from case.Md states case was very difficult and vessel was very calcified.Gaia 3 was being used to cross lesion when he felt like the tip broke.Md said he is sure all the wire came out of vessel and feels like spring coil held tip of wire during removal.Md states the vessel was so hard with calcium that several other products(non-asahi), micro catheters and wires also came out damaged.

Brand Name
GAIA THIRD
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10498208
Report Number3004718255-2020-00160
Device Sequence Number16939601
Product Code DQX
UDI-Device Identifier04547327094788
UDI-Public(01)04547327094788(17)230131(10)200221A051
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2020
Report Date (Section F) 09/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberAHW14R011P
Device Catalogue NumberAHW14R011P
Device Lot Number200221A051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/31/2020
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer09/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Date Report Sent to FDA09/06/2020